Oh My God My Head

Last night – this morning? Well, at 3 am – I woke with a horrible headache. It felt like my brain was peeling away from my skull. I sat up and took some Tylenol, and when I sat up my brain fell with a thunk into my lap, and then it flopped onto the floor. Or at least that’s what it felt like. After about 15 minutes I woke up my husband and asked him to get me an ice pack. In moments like these, I’m so happy I’m married to such a wonderful man, because if I’d had to deal with this myself I’d probably right now be crawling across the floor moaning like a beluga whale.

So anyway, from that point on until 5:30-ish, I held the ice pack to my head and just felt sorry for myself, and drifted in and out of sleep a little bit. Needless to say coffee was very necessary this morning, and I’m feeling more than a little out of it.

At breakfast, hubbie confirmed that headaches are a common side effect of Humira. But alas, this was no headache. This was little green men hosting a rave complete with mosh pit inside my head. This was morning-after-my-21st-birthday hangover pain. This was pray to god allah buddah while at the same time denouncing them pain. Why me pain. It really friggin hurt.

And you know what, I’ve been having headaches – minor ones in comparison – for the past few weeks. I just figured it was because I wasn’t sleeping well from the Prednisone. So this may be a major obstacle if it continues.

Advertisements

2 responses »

  1. I have this difficulty with Remicade as well. I was prescribed an additional medication to help me disrupt cluster headaches and migraines. While it normally does a good job, it’s been failing me these past three days and I’ve been struggling under a throbbing headache myself.

    I hope you’re feeling better. I too felt it was a big obstacle and considered not taking the biologic Remicade if this was going to be the norm.

    Interesting to note. I am at the end of an 8 week cycle and will be getting an infusion next week. So, it seems that my headaches are worst at the very end of cycle and 4-8 days after an infusion.

    Maybe something else is going on for me? I dunno, it’s a mystery.

    Thanks for keeping this wonderful blog.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s